# SDR UPS97824424

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN DENTED AND DAMAGED FS 1400 L-30R TO 32R ON FWD EDGE OF C-4 CARGO DOOR CUTOUT.  REPAIRED IAW DHC SK-809-371 REF UPS EO DC8-5330-9486-A.
